# SDR HALA2018061100290

- Difficulty date: June 9, 2018
- Submitted: June 11, 2018
- Operation: Air carrier
- Aircraft: N495HA
- Make and model: Boeing 717-200
- Aircraft serial: 55185
- Aircraft time: 23,951 hours, 17,241 cycles
- Engine: Rroyce BR700710A220
- System (JASC): 7320 · Fuel Controlling System
- Part: Probe
- Part number: 0154JG
- Part serial: N8223
- Condition: Failed
- Location: Nr 2 Engine
- Part time: 23,951 hours, 17,241 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

RIGHT ENGINE SELECT ALTERNATE FADEC ANNUNCIATOR ILLUMINATED INFLIGHT. QRH PROCEDURE REQUIRED BOTH FADEC ALTERNATE DUE TO NO RESET.  FOUND P2/T2 PROBE FAILED. REMOVE AND REPLACED THE NR 2 ENGINE P2/T2 PROBE IAW AMM 73-21-05. RETURNED TO SERVICE PASSED AND SECURITY CHECKED GOOD. ACFT OK FOR SERVICE.
